# SDR DXTA2025082504719

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N674QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0207
- Aircraft time: 6,275 hours, 4,177 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER CABIN DOOR LIGHT WILL NOT EXTINGUISH AFTER FULLY CLOAING DOOR.  AMBER CAS MESSAGE CHECK DOORS AND CABIN DOOR OPEN DISPLAYED.    PERFORMED MED CABIN DOOR SYS RESET IAW QRH PROCEDURES AND CE680A MM 52-10-00 OPS/CK GOOD. CMC DOOR SENSOR INDICATION BECAME AVAILABLE. OK TO CONTINUE.
